# SDR SWAA2022022318661

- Difficulty date: September 8, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WATER SERVICE DOOR PANEL 146AR AROUND LATCHES / REMOVED CORROSION; FOUND OUT OF LIMITS IAW SRM 52-40-01-1A-5. REMOVED & REPLACED WATER SERVICE DOOR PANEL & CHECKED BONDING IAW AMM 52-49-09-400-801 59191U 02OCT18. BOND CHECK GOOD IAW AMM 52-49-09-400-801 59191U 02OCT18 BONDING METER T477W-E12275 S/N 408
